| Model Number |
E2450H |
| Medical Device Problem Codes |
Fire (1245); Arcing (2583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the assistant surgeon then connected the bovie to the forceps and activated the coagulation button.Both primary and assistant surgeon noted that the spark emitted was brighter than usual causing the assistant surgeon to pull the device back from the kelly while disengaging the button.After pulling away there was a small flame emitting from the tip of the bovie for 4-5 seconds that was put out by gently waving the bovie.